Couldn't find what you looking for?

TRY OUR SEARCH!

Hello. I am a guy 42 year old and I have developed some strange symptoms. I had serious problems with my throat, and I was prescribed Amoxicillin. After that it only gotten worse. I have developed some thick fur-like yellow patches at the back of my tongue. It is totally odd. I went to the doctor, had tons of tests, even an HIV one, and everything turned up negative. Nobody knows what’s wrong with me. Any ideas?

Loading...

I have the same problem. I mean literally the same. The funny thing is that you are the third person now with the same problem, who had taken Amoxicillin prior to that, and I am more than sure that Amoxicillin caused this. I too had a lot of test that turned up negative. Now that you know what the problem is, maybe you can help your doctors in finding the solution.
Reply

Loading...

It is common for antibiotics, including amoxicillin, to cause symptoms similar to the ones you describe.

Basically, antibiotics can cause a suppression in the immune system which allows bacteria to grow out of control in your mouth. This is commonly called Thrush (or Candidiasis by doctors).

Most of the time, the spots are whiteish in color, but can be yellow sometimes. The spots can appear anywhere in the mouth and throat (including on the tongue).

To get rid of thrush, if this is what you have, you need to get a prescription from a doctor.

This link will take you to info on thrush on the Mayo Clinic website:
mayoclinic.com/health/oral-thrush/DS00408/DSECTION=1
Reply

Loading...

My sis in law has a similar thing happening to her right now. She had tonsilitis and was prescribed a penicillin based antibiotic. After 2 days her tongue is coming out in a yellow patch that tastes bad and moves daily. Its more towardsthe centre. Not.inflamed and not sore, just has what she has described as a poison like taste. She has removed her tongue bar and her doctor ha ordered an array of tests as he has no idea whar hes looking at
Reply

Loading...


I have the same problem after taking amoxicillin. Did it ever go away? How? Help! I am tired of dealing with this!

Reply

Loading...